# SDR USAA2010061591136

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65353522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -  MAJOR REPAIR - Q3 CHECK -  LEVEL 2 CORROSION ON SHEAR TIE AT BS 500, BL 0, BETWEEN STRINGER 28L AND 28R.  REMOVED AND REPLACED DAMAGED  SHEAR TIE AT BS 500, BL 0, BETWEEN STRINGER 28L AND 28R, IAW B737 SRM 53-00-07 REPAIR 4.
